Doctors Lounge - Cardiology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Cardiology Symptoms
|aajumadina - Wed Feb 02, 2005 1:21 pm||
I am a 31 year old healthy male .
I have chest pain and discomfortness for the last 2 weeks . I went to Emergency . They took X-Ray and blood tests and came up with nothing .
I was prescribed "OSMEPRAZOLE". It did not help even a little bit .
The pain spreads through the upper chest , hands and neck .Also i have burning sensation in these places. 4 months back i had the same symptoms and had to go to Emergency. They took stress test and everything and said 'i have no heart problems'.
One doctor suggested 'NEXIUM' that time and it helped . The pain went after 1 week .
This is reallly too bad . And it has affected my career , marraige life and everything. I cant be free and relaxed . The pain bothers me a lot .
Can anybody help me on this .
Also the guy who has posted the same kind of symptoms on NOVEMBER ,
PLEASE IF YOU HAVE FOUND OUT ANY SOLUTION BY THIS TIME, PLEASE DO REPLY ME . THAT WILL BE THE GREATEST FAVOR IN MY LIFE . PLEASE MAIL ME TO firstname.lastname@example.org
THANKS A LOT .
|Dr. Yasser Mokhtar - Tue Mar 01, 2005 8:30 pm||
You don't have any major risk factor for coronary disease and the characteristics of the chest pain are atypical as compared to pain of coronary origin.
Obviously, I cannot rule out something as dangerous as a cardiac cause for your chest pain over the internet, but according to your description this chest pain is probably not secondary to coronary disease.
I would recommend that you have a neck x-ray to rule out neck spine problems and an echocardiogram (ultrasound of the heart) to rule out mitral valve prolpase.
You might want to try nexium again if it helped the first time.
Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.